# SDR DALA2024071207054

- Difficulty date: July 5, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 76,644 hours, 36,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3253 DISC: 16F EMERGENCY EXIT HANDLE LIGHT INOP. C/A: RELAMPED EMERGENCY EXIT HANDLE LIGHT REF A320 AMM 33-51-11-000- 001-A. OPS CK GOOD. (LP: 6204543)
